STABILITY AND LOWER-BOUND FUNCTIONS OF C-0-MARKOV SEMIGROUPS ON KB-SPACES


Ozcan N.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.1, pp.260-265, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1501/commual_0000000846
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.260-265

Abstract

In this paper, we investigate the relation between stability and lower-bound functions of Markov C-0-semigroups on KB-spaces.